
FE Stop Syrup
Manufacturer
Hamax Pharmaceuticals
Salt Composition
Paracetamol (125mg)
Key Information
Short Description
FE Stop Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever).
Dosage Form
Syrup
Introduction
FE Stop Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.
Directions for Use
Give FE Stop Syrup to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects.
How it works
FE Stop Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
Quick Tips
Give FE Stop Syrup to your child with food or milk to prevent an upset stomach. Wait up to 6 hours between doses. Do not give any other medicine formulation containing paracetamol along with this medicine. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If FE Stop Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
Related Medicines

Parafast 125mg Syrup

Paral 125mg Syrup

Nimucet NF 125mg Syrup

Paralife Syrup

Acetox Syrup

Paranir Syrup

Pelcin Syrup

Saymol 125mg Syrup

Sanmol Syrup
